Alert archive / Iowa / High Wind Warnings in 2025

High Wind Warning 4, NWS Des Moines, IA

March 14, 202512 counties in Iowa

NWS Des Moines, IA issued this high wind warning at Mar 14, 2025, 4:54 PM CDT for 12 counties in Iowa. It was in force for 4 hr. 6 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 14, 2025, 4:54 PM CDT (21:54 UTC)
Expired
Mar 14, 2025, 9:09 PM CDT
In force
4 hr
Issued by
NWS Des Moines, IA

Counties Adams County, IA, Appanoose County, IA, Clarke County, IA, Davis County, IA, Decatur County, IA, Lucas County, IA, Monroe County, IA, Ringgold County, IA, Taylor County, IA, Union County, IA, Wapello County, IA, Wayne County, IA

The radar

The Des Moines radar (KDMX), 95 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 4:54 PM CDTTSTM WND GST 712 Ene Lamoni, IA
Mar 14, 5:07 PM CDTHAIL 0.252 Nne Osceola, IA
Mar 14, 5:22 PM CDTTSTM WND DMGOsceola, IATree down blocking the road.
Mar 14, 5:29 PM CDTTSTM WND GST 624 S New Virginia, IAmeasured by personal weather station.
Mar 14, 6:44 PM CDTTSTM WND GST 714 Se Kirkville, IA
Mar 14, 6:55 PM CDTNON-TSTM WND DMGMoulton, IARoof blown off a machine shed. Time estimated.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 9.9 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2025-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2025-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 273 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2477 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
273 m²/s²
0-3 km storm-relative helicity
296 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

671 
WWUS73 KDMX 142154
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
454 PM CDT Fri Mar 14 2025

IAZ081>086-092>097-150300-
/O.UPG.KDMX.WI.Y.0004.000000T0000Z-250315T0300Z/
/O.NEW.KDMX.HW.W.0004.250314T2154Z-250315T0300Z/
Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-
Wayne-Appanoose-Davis-
Including the cities of Bedford, Corydon, Allerton, Lamoni, Mount
Ayr, Centerville, Osceola, Chariton, Ottumwa, Corning, Leon,
Lenox, Humeston, New Market, Bloomfield, Seymour, Albia, and
Creston
454 PM CDT Fri Mar 14 2025

...HIGH WIND WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WHAT...South winds 20 to 40 mph with gusts up to 60 mph.

* WHERE...Portions of southern Iowa.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...A Red Flag Warning is also in effect. Any 
  fires that develop will likely spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Watch for falling debris and tree limbs. Use caution if you must 
drive.

&&

$$

IAZ038-039-049-050-060>062-072>075-150300-
/O.CON.KDMX.WI.Y.0004.000000T0000Z-250315T0300Z/
Grundy-Black Hawk-Marshall-Tama-Polk-Jasper-Poweshiek-Madison-
Warren-Marion-Mahaska-
Including the cities of Toledo, Gladbrook, Reinbeck, Knoxville,
Dysart, Earlham, Traer, Winterset, Carlisle, Waterloo, Cedar
Falls, Wellsburg, Dike, Norwalk, Indianola, Oskaloosa, Grundy
Center, Tama, Pella, Conrad, Grinnell, Des Moines, Marshalltown,
and Newton
454 PM CDT Fri Mar 14 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WHAT...South winds 20 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of central Iowa.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

IAZ004-005-015-023-150800-
/O.CON.KDMX.WI.Y.0005.250315T1500Z-250315T2300Z/
Emmet-Kossuth-Palo Alto-Pocahontas-
Including the cities of Fonda, Estherville, Pocahontas, Laurens,
Rolfe, Gilmore City, Algona, and Emmetsburg
454 PM CDT Fri Mar 14 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CDT SATURDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Kossuth, Emmet, Palo Alto, and Pocahontas Counties.

* WHEN...From 10 AM to 6 PM CDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Cogil
1 follow-up statement
575 
WWUS73 KDMX 150209
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
909 PM CDT Fri Mar 14 2025

IAZ081>086-092>097-150315-
/O.CAN.KDMX.HW.W.0004.000000T0000Z-250315T0300Z/
Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-
Wayne-Appanoose-Davis-
Including the cities of Seymour, Leon, Corning, Corydon, Osceola,
Lenox, New Market, Humeston, Centerville, Ottumwa, Bedford, Mount
Ayr, Chariton, Lamoni, Bloomfield, Albia, Allerton, and Creston
909 PM CDT Fri Mar 14 2025

...HIGH WIND WARNING IS CANCELLED...

Winds have continued to calm as nighttime has set in and storms have 
moved away, prompting the cancellation of the Warning. Occasional 35 
mph gusts will still be possible overnight.

$$

IAZ038-039-049-050-060>062-072>075-150315-
/O.CAN.KDMX.WI.Y.0004.000000T0000Z-250315T0300Z/
Grundy-Black Hawk-Marshall-Tama-Polk-Jasper-Poweshiek-Madison-
Warren-Marion-Mahaska-
Including the cities of Dike, Wellsburg, Dysart, Cedar Falls,
Waterloo, Reinbeck, Newton, Earlham, Winterset, Conrad, Toledo,
Knoxville, Norwalk, Carlisle, Grundy Center, Gladbrook, Des
Moines, Traer, Oskaloosa, Pella, Indianola, Tama, Grinnell, and
Marshalltown
909 PM CDT Fri Mar 14 2025

...WIND ADVISORY IS CANCELLED...

Winds have continued to calm as nighttime has set in and storms have 
moved away, prompting the cancellation of the Advisory. Wind gusts 
up to 30 mph will still be possible overnight.

$$

IAZ004-005-015-023-151215-
/O.CON.KDMX.WI.Y.0005.250315T1500Z-250315T2300Z/
Emmet-Kossuth-Palo Alto-Pocahontas-
Including the cities of Laurens, Rolfe, Fonda, Emmetsburg,
Pocahontas, Gilmore City, Estherville, and Algona
909 PM CDT Fri Mar 14 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CDT SATURDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Kossuth, Emmet, Palo Alto, and Pocahontas Counties.

* WHEN...From 10 AM to 6 PM CDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Jimenez

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this high wind warning went out at Mar 14, 3:56 PM CDT, 58 minutes earlier. Its key messages:

  • Strong to severe storms this evening with damaging winds the main concern
  • Fire weather is critical through early evening with strong winds and relatively low humidities.
  • Much cooler and windy on Saturday with scattered light rain and snow, mainly north.
  • Warmer into early next week with increasing potential for an impactful spring storm by midweek.
Area forecast discussion, Mar 14, 3:56 PM CDT, 58 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
356 PM CDT Fri Mar 14 2025

.KEY MESSAGES...

- Strong to severe storms this evening with damaging winds the
  main concern

- Fire weather is critical through early evening with strong
  winds and relatively low humidities.

- Much cooler and windy on Saturday with scattered light rain
  and snow, mainly north.

- Warmer into early next week with increasing potential for an
  impactful spring storm by midweek.

&&

.DISCUSSION...
Issued at 356 PM CDT Fri Mar 14 2025

Strong upper system is currently moving across the central Plains
with deep surface low passing from Kansas into south central
Nebraska.  South winds have been robust this afternoon with gusts
topping out from 40 to 45 mph so far.  Fire weather concerns are
maxing out right now and will remain critical over the next several
hours until either storms move overhead or the winds begin to
subside and relative humidity values rise by mid evening.  Similar
thoughts with the wind advisory as overall winds begin to diminish
by mid to late evening with the approach of the surface low.

Focus otherwise is on the convection south of Iowa as it moves
northward into the state this afternoon.  Dewpoint depressions are
large at 20 to 40 degrees across the forecast area with relative
humidity values of 25 to 35 percent.  As expected, soundings are
inverted-V which is very indicative of a high wind potential with
some hail potential and a very limited tornado threat. Storms have
been moving northward at 50kts+ this afternoon so it won't take much
of a gust associated with the storms to produce damaging winds at
the surface.  The storms are expected to translate quickly across
the state during the late afternoon/early evening hours are pass
north and east of the area by 02-03Z.  Currently, on the immediate
backside of the convection, gradient winds are gusting over 50kts
with blowing dust into southeast Kansas.  This may edge into
southern Iowa this evening although it will be racing sunset and a
decrease in mixing which would limit the winds.  If needed, a short
duration High Wind Warning may be issued should the threat move into
the south. That being said, some of the dust from the southwest may
still make it across the forecast area and some lower visibilities
(~5 to 6 miles).

Heading into tonight, the upper low passes from south to north over
central Iowa. Models have produced some very light rain underneath
the upper low late tonight as it passes across the area. Otherwise,
a deformation precipitation shield develops across northwest Iowa,
northeast Nebraska and northward near the Dakota/Minnesota border.
As cold advection intensifies, some transition to snow is expected
late tonight although the bulk of accumulations remain west and
northwest of the forecast area.  However, strong west to northwest
winds develop by Saturday morning and sweep across the state with
the strong cold advection.  A Wind Advisory has been issued in the
far northwest where gusts of 45 to 50 mph are expected along with
sustained winds to 30 mph.  Scattered light rain and snow showers
are expected in the north during the morning but slowly dissipate by
afternoon as the system pulls away.

Quiet conditions are then expected into Sunday and early next as
upper ridging passes into the central United States.  Highs climb
back towards 70 by Monday and Tuesday as warm advection increases
ahead of the next system.  This upper low passes from the southwest
United States and into the vicinity of Iowa by Wednesday.  At this
time, strong forcing is expected to produce widespread precipitation
across the state on Wednesday with rain and snow both possible.
There remains plenty of time to get into specifics of this system in
subsequent shifts.

&&

.AVIATION /18Z TAFS THROUGH 18Z SATURDAY/...
Issued at 1242 PM CDT Fri Mar 14 2025

Intense spring storm will produce scattered thunderstorms across
all of central Iowa later this afternoon into the evening. MVFR
ceilings and visibilities are likely in and around the
thunderstorms with the potential for wind gusts of 50kts+ in
vicinity of stronger storms. This activity pushes north of Iowa
this evening with lighter surface winds overnight along with
mostly VFR conditions. However, a cold front passes through
towards daybreak with MVFR ceilings spreading across the area
along with increasing west to northwest winds.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 10 AM to 6 PM CDT Saturday for IAZ004-005-
015-023.
Red Flag Warning until 8 PM CDT this evening for IAZ006-007-
016-017-025>028-036>039-047>050-059>062-071>075-081>086-
092>097.
Wind Advisory until 10 PM CDT this evening for IAZ038-039-049-
050-060>062-072>075-081>086-092>097.

&&

DISCUSSION...Cogil
AVIATION...Cogil
Hazardous weather outlook, Mar 14, 5:48 AM CDT, 11 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
548 AM CDT Fri Mar 14 2025

IAZ038-039-049-050-060>062-072>075-081>086-092>097-151100-
Grundy-Black Hawk-Marshall-Tama-Polk-Jasper-Poweshiek-Madison-
Warren-Marion-Mahaska-Adams-Union-Clarke-Lucas-Monroe-Wapello-
Taylor-Ringgold-Decatur-Wayne-Appanoose-Davis-
548 AM CDT Fri Mar 14 2025

This Hazardous Weather Outlook is for portions of southern,
central, and eastern Iowa

.DAY ONE...Today and tonight

South to southeast winds are expected to gust from 35 to 50 mph
this afternoon. These winds will also combine with warm
temperatures, lower humidities, and dry vegetation to result in
critical fire weather conditions. A Wind Advisory and Red Flag
Warning are both in effect. Please refer to the National
Weather Service website at weather.gov/desmoines for further
details.

An Enhanced to Moderate Risk of severe thunderstorms is in place
for this afternoon and early this evening. Damaging winds will be
the primary threat due to fast moving storms, with gusts in
excess of 70 mph possible, but large hail and a few tornadoes are
possible as well.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed this afternoon and early evening.

IAZ006-007-016-017-025>028-036-037-047-048-059-071-151100-
Winnebago-Worth-Hancock-Cerro Gordo-Wright-Franklin-Butler-Bremer-
Hamilton-Hardin-Boone-Story-Dallas-Adair-
548 AM CDT Fri Mar 14 2025

This Hazardous Weather Outlook is for portions of central and
northern Iowa.

.DAY ONE...Today and tonight

South to southeast winds are expected to gust from 35 to 45 mph
this afternoon. These winds will also combine with warm
temperatures, lower humidities, and dry vegetation to result in
critical fire weather conditions. A Red Flag Warning is in
effect. Please refer to the National Weather Service website at
weather.gov/desmoines for further details.

A Slight to Moderate Risk of severe thunderstorms is in place for
this afternoon and early this evening. Damaging winds will be the
primary threat due to fast moving storms, with gusts in excess of
70 mph possible, but large hail and a few tornadoes are possible
as well.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed this afternoon and early evening.

IAZ004-005-015-023-024-033>035-044>046-057-058-070-151100-
Emmet-Kossuth-Palo Alto-Pocahontas-Humboldt-Sac-Calhoun-Webster-
Crawford-Carroll-Greene-Audubon-Guthrie-Cass-
548 AM CDT Fri Mar 14 2025

This Hazardous Weather Outlook is for portions of western and
northwest Iowa.

.DAY ONE...Today and tonight

A Slight to Enhanced Risk of severe thunderstorms is in place for
this afternoon and early this evening. Damaging winds will be the
primary threat due to fast moving storms, with gusts in excess of
70 mph possible, but large hail and a few tornadoes are possible
as well.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Far northwest Iowa may also see light snow with blowing snow
Saturday resulting in hazardous travel conditions at times.
Gusty winds are expected Saturday too with a few gusts over 45
mph possible.

Accumulating snow is also likely over northwest Iowa around
Wednesday with gusty winds potentially producing blowing and
drifting snow.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed this afternoon and early evening.

Small

In the hours before

Local storm report, Mar 14, 4:19 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
419 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     Hail             2 W Murray              41.04N 93.98W
03/14/2025  M1.00 Inch       Clarke             IA   Public

            Dime-quarter sized hail.

&&

MP
Local storm report, Mar 14, 4:23 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
423 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     Hail             1 N Bridgewater         41.26N 94.67W
03/14/2025  E1.00 Inch       Adair              IA   Trained Spotter

&&

JAZ
Local storm report, Mar 14, 4:33 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
433 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     Hail             3 E Exira               41.59N 94.82W
03/14/2025  M0.88 Inch       Audubon            IA   Emergency Mngr

&&
Local storm report, Mar 14, 4:41 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
441 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     Hail             Adair                   41.50N 94.64W
03/14/2025  E1.50 Inch       Adair              IA   Public

            relayed via broadcast media.

&&
Local storm report, Mar 14, 4:54 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
454 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     Hail             3 E Winterset           41.32N 93.95W
03/14/2025  E0.75 Inch       Madison            IA   Public

            Report from mPING: Dime (0.75 in.).

0450 PM     Hail             1 S Van Meter           41.51N 93.95W
03/14/2025  E0.50 Inch       Dallas             IA   Public

            Report from mPING: Half-inch (0.50 in.).

0451 PM     Hail             1 SW Van Meter          41.52N 93.97W
03/14/2025  E0.75 Inch       Dallas             IA   Public

            Report from mPING: Dime (0.75 in.).

&&

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 3:14 AM CDTRed Flag WarningDMXAdair, Adams, Appanoose, Black Hawk, Boone, Bremer and 31 more17 hr
Mar 14, 2:38 PM CDTWind AdvisoryDMXBoone, Calhoun, Carroll, Cerro Gordo, Crawford, Emmet and 15 more27 hr
Mar 14, 4:04 PM CDTSevere Thunderstorm Warning Considerable damage threatDMXAdair, Audubon, Cass, Guthrie41 min
Mar 14, 4:13 PM CDTSevere Thunderstorm Warning Considerable damage threatDMXAdams, Clarke, Decatur, Ringgold, Taylor, Union47 min
Mar 14, 4:19 PM CDTSevere Thunderstorm Warning Considerable damage threatDMXAdair, Clarke, Dallas, Guthrie, Madison, Union41 min
Mar 14, 4:26 PM CDTSevere Thunderstorm Warning Considerable damage threatDMXAudubon, Carroll, Crawford, Greene, Guthrie64 min
Mar 14, 4:56 PM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Greene49 min
Mar 14, 4:57 PM CDTSevere Thunderstorm WarningDMXAdams, Audubon, Cass48 min
Mar 14, 5:01 PM CDTSevere Thunderstorm Warning Considerable damage threatDMXClarke, Decatur, Lucas, Madison, Marion, Ringgold and 3 more44 min
Mar 14, 5:03 PM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Polk, Story42 min
Mar 14, 5:12 PM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Greene, Sac48 min
Mar 14, 5:19 PM CDTSevere Thunderstorm WarningDMXAdair, Audubon, Cass, Dallas, Guthrie, Madison41 min
Mar 14, 5:28 PM CDTSevere Thunderstorm WarningDMXBoone, Calhoun, Greene, Hamilton, Story, Webster47 min
Mar 14, 5:32 PM CDTSevere Thunderstorm WarningDMXDallas, Jasper, Madison, Marion, Polk, Poweshiek and 1 more43 min
Mar 14, 5:35 PM CDTSevere Thunderstorm Warning Considerable damage threatDMXAudubon, Boone, Carroll, Crawford, Dallas, Greene and 1 more40 min
Mar 14, 5:44 PM CDTSevere Thunderstorm WarningDMXClarke, Lucas, Madison, Marion, Warren31 min
Mar 14, 5:49 PM CDTSevere Thunderstorm WarningDMXCalhoun, Hamilton, Hancock, Humboldt, Kossuth, Palo Alto and 3 more56 min
Mar 14, 5:54 PM CDTSevere Thunderstorm Warning Considerable damage threatDMXBoone, Grundy, Hamilton, Hardin, Jasper, Marshall and 2 more66 min
Mar 14, 6:04 PM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Crawford, Greene, Sac41 min
Mar 14, 6:42 PM CDTSevere Thunderstorm WarningDMXCalhoun, Humboldt, Kossuth, Palo Alto, Pocahontas36 min
Mar 14, 6:46 PM CDTSevere Thunderstorm Warning Considerable damage threatDMXGrundy, Jasper, Mahaska, Marshall, Poweshiek, Tama and 1 more59 min
Mar 14, 6:50 PM CDTSevere Thunderstorm WarningDMXButler, Cerro Gordo, Franklin, Grundy, Hamilton, Hancock and 4 more55 min

Nearby

High Wind Warnings in Iowa, 2025Every high wind warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.